Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

An approximation property of elastic Herglotz wave functions and its application in the linear sampling method

T. Arens

Mathematisches Institut II, Universität Karlsruhe, 76128 Karlsruhe, Germany. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 3, Pages 219–233, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403769237015,

Publication History

Published Online:

Herglotz wave functions play an important role in a class of reconstruction methods for inverse scattering problems known as linear sampling methods. We here consider these functions in the setting of linearized elasticity and derive representations in terms of eigenfunctions to the Navier operator in two spatial dimensions. We then show the important property that the elastic Herglotz Wave functions are dense in the space of solutions to the Navier equation with respect to the [H 1 (D)]2 norm for any bounded Lipschitz domain D. The proof of this property in three-dimensions, not essentially different from the 2D argument, is also outlined. The paper is concluded with an application of the approximation property in the mathematical foundation of the linear sampling method for the reconstruction of rigid obstacles from the knowledge of the far field operator.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Juan Antonio Barceló, Magali Folch-Gabayet, Salvador Pérez-Esteva, Alberto Ruiz, and Mari Cruz Vilela
SIAM Journal on Mathematical Analysis, 2012, Volume 44, Number 4, Page 2824

Comments (0)

Please log in or register to comment.